# SDR UALA2012072404016

- Difficulty date: July 22, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 44,636 hours, 9,717 cycles
- Engine: Pwa PW4077
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Hyd Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD TEMP INDICATOR PRI C2 FAILED.  REPLACED TEMP SENSOR OPS CHECKED GOOD PER FIM 29-11 TASK 897.
